# SDR R61A2024102800100

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Part number: 2016699
- Condition: Failed
- Location: Fire Extingusing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE EXTINGISHING SYSTEM 2 WAY TEE VALVE AT FIRE BOTTLES FAIILED FUNCTION TEST.
